# SDR SWAA2021111826992

- Difficulty date: October 5, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL DORSAL FIN 321A FORWARDMOST RIB CRACKED ; / [01] REMOVED DORSAL FIN FWD RIB AS PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED HOLES ON NEW RIB AS PER B737-7 SRM 51-40-05-0G-0.; [03] VERIFIED STEP 1-2 . OK TO INSTALL NEW RIB; [04] INSTALLED FWD RIB ON DORSAL FIN AS PER B737-700 SRM 51-40-02-0G-0; [05] VERIFIED STEP 4
